Existence results for vector nonlinear inequalities
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 737-743
Printed December 1, 2003
Suk-Jin Lee, Byung-Soo Lee
Kyungsung University, Kyungsung University
Abstract : The purpose of this paper is to consider some existence results for vector nonlinear inequalities without any monotonicity assumption. As consequences of our main result, we give some existence results for vector equilibrium problem, vector variational-like inequality problem and vector variational inequality problems as special cases.
Keywords : vector nonlinear inequality, vector variational inequality, vector varia\-tional-like inequality, vector equilibrium problem, Tarafdar's fixed point theorem
MSC numbers : 49J40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd